# SDR 9802489925

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE RIGHT WING FLAP WOULD NOT RETRACT FROM THE 15 DEGREE POSITION, THE WINDSHEAR ANNUNCIATOR LIGHT ILLUMINATED, THE FIRST OFFICER'S SPEED COMMAND FLAG WAS IN VIEW, AND THE NR 1 AND NR 2 VHF RADIOS BECAME INOPERATIVE (BOTH WORKED NORMALLY IN EMERGENCY MODE).  THE FLIGHT CREW RESTORED THE FLAP SETTING TO THE 15 DEGREE POSITION, RETURNED TO ORIGINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE RIGHT INSTRUMENT TRANSFORMER CIRCUIT BREAKER AND PULLED AND COLLARED THE RIGHT FLAP INDICATOR CIRCUIT BREAKER PER MEL PROCEDURES.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
